# SDR AALA201712049035

- Difficulty date: December 3, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 17,461 hours, 6,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE AT ROW 9R. REPLACED SEAT MOUNTED EMERGENCY LIGHT AT ROW 9R PER AMM 33-51-18.
